# SDR DALA2016121909966

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 70,504 hours, 52,895 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON UPPER SKIN AT LT ELEVATOR CONTROL TAB. ELEVATOR CONTROL TAB P/N 5910413-511; S/N 49533 (OFF) WAS REMOVED AND INSTALLED SERVICEABLE CONTROL TAB P/N 5910413-507; S/N 49983 (ON).
